# SDR SWAA2015092544280

- Difficulty date: September 8, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 49,156 hours, 28,450 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 WINDOW FRAME CRACKED OTBD UPPER CORNER, INNER & INBD SURFACES.  REPAIRED FRAME IAW ACO.
